# SDR DL777031107

- Difficulty date: October 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 16,101 hours, 2,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772215
- Part serial: 482
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING L2 DOOR, SLIDE CAME UNLATCHED.  DID NOT DEPLOY.  REINSTALLED SAME.
